# SDR FDEA201412024032

- Difficulty date: December 2, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5013
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 FLOORBEAM TOP CAP DOUBLER DAMAGED.  REPLACED IAW  F-5310-T0313468.  REPAIRED AND DOUBLER REPLACED IAW EX F-5310-T0313468.
